MENU

You are here

Publications

Export 83 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
G
Gidoni P, DeSimone A. On the genesis of directional friction through bristle-like mediating elements. ESAIM: COCV [Internet]. 2017 ;23:1023-1046. Available from: https://doi.org/10.1051/cocv/2017030
Gidoni P, Noselli G, DeSimone A. Crawling on directional surfaces. International Journal of Non-Linear Mechanics [Internet]. 2014 ;61:65 - 73. Available from: http://www.sciencedirect.com/science/article/pii/S0020746214000213
Gigli N, Pasqualetto E. Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0723086918300975
Gigli N, Rigoni C. Recognizing the flat torus among RCD*(0,N) spaces via the study of the first cohomology group. Calculus of Variations and Partial Differential Equations [Internet]. 2018 ;57:104. Available from: https://doi.org/10.1007/s00526-018-1377-z
Gigli N, Pasqualetto E. On the notion of parallel transport on RCD spaces.; 2018.
Gigli N. The splitting theorem in non-smooth context.; 2013. Available from: http://preprints.sissa.it/handle/1963/35306
Gigli N, Tamanini L. Benamou–Brenier and duality formulas for the entropic cost on RCD*(K,N) spaces. Probability Theory and Related Fields [Internet]. 2019 . Available from: https://doi.org/10.1007/s00440-019-00909-1
Gigli N, Pasqualetto E. Equivalence of two different notions of tangent bundle on rectifiable metric measure spaces.; 2016.
Gigli N, Tamanini L. Second order differentiation formula on RCD*(K,N) spaces.; 2018.
Gigli N, Pasqualetto E. Behaviour of the reference measure on RCD spaces under charts.; 2016.
Gigli N, Tamanini L. Second order differentiation formula on RCD(K, N) spaces. Rendiconti Lincei-Matematica e Applicazioni. 2018 ;29:377–386.
Gigli N, Pasqualetto E, Soultanis E. Differential of metric valued Sobolev maps.; 2018.
Gigli N, Rigoni C. A Note About the Strong Maximum Principle on RCD Spaces. Canadian Mathematical Bulletin. 2019 ;62:259–266.
Gigli N, Tamanini L. Second order differentiation formula on compact RCD*(K,N) spaces.; 2017.
Giomi L, Bowick MJ, Ma X, M. Marchetti C. Defect annihilation and proliferation in active nematics. SISSA; 2013. Available from: http://hdl.handle.net/1963/6566
Giomi L. Softly Constrained Films. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6563
Giomi L, DeSimone A. Spontaneous division and motility in active nematic droplets. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34902
Girfoglio M, Quaini A, Rozza G. A Finite Volume approximation of the Navier-Stokes equations with nonlinear filtering stabilization. Computers & Fluids [Internet]. 2019 ;187:27-45. Available from: https://arxiv.org/abs/1901.05251
Giuliani N, Mola A, Heltai L. π-BEM : A flexible parallel implementation for adaptive , geometry aware , and high order boundary element methods. Advances in Engineering Software. 2018 ;121:39–58.
Giuliani N, Mola A, Heltai L, Formaggia L. FEM SUPG stabilisation of mixed isoparametric BEMs: application to linearised free surface flows. Engineering Analysis with Boundary Elements 59 (2015), pp. 8-22 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34466
Giuliani N, Heltai L, DeSimone A. Predicting and Optimizing Microswimmer Performance from the Hydrodynamics of Its Components: The Relevance of Interactions. SOFT ROBOTICS [Internet]. 2018 ;5:410–424. Available from: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6094362/
Giuliani N. BlackNUFFT: Modular customizable black box hybrid parallelization of type 3 NUFFT in 3D. Computer Physics Communications [Internet]. 2019 ;235:324 - 335. Available from: http://www.sciencedirect.com/science/article/pii/S0010465518303539
Giuliani F. Quasi-periodic solutions for quasi-linear generalized KdV equations. Journal of Differential Equations [Internet]. 2017 ;262:5052 - 5132. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300487
Gobbino M, Mora MG. Finite Difference Approximation of Free Discontinuity Problems. Proc. Royal Soc. Edinb. Ser. A 131 (2001), no. 3, 567-595 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1228
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2

Pages

Sign in